A generalization of a theorem of Mammana

Tom 122 / 2011

Roberto Camporesi, Antonio J. Di Scala Colloquium Mathematicum 122 (2011), 215-223 MSC: Primary 34A30. DOI: 10.4064/cm122-2-6

Streszczenie

We prove that any linear ordinary differential operator with complex-valued coefficients continuous in an interval $I$ can be factored into a product of first-order operators globally defined on $I$. This generalizes a theorem of Mammana for the case of real-valued coefficients.

Autorzy

  • Roberto CamporesiDipartimento di Matematica
    Politecnico di Torino
    Corso Duca degli Abruzzi 24
    10129 Torino Italy
    e-mail
  • Antonio J. Di ScalaDipartimento di Matematica
    Politecnico di Torino
    Corso Duca degli Abruzzi 24
    10129 Torino, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek